# SDR SWAA2020010840278

- Difficulty date: December 12, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT NOSE SKIN CRACKED AT ACTUATOR RIB ATTACH POINT.          / REPAIRED #1 SLAT SKIN IAW SRM.
